Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Maybe I worry too much but I'm wondering about experiences coming off spironolactone. I've just been prescribed spiro. I've been off birth control for a while, going off it may have made the acne flare up a little worse than before I went on, probably nothing like the horror stories I read on here. I was wondering, if you ever have to go off spiro, does the acne come back worse than before like sometimes with birth control or does it just come back?

Also, any advice for dealing with initial breakouts on spiro? What do you do for makeup and dealing with the emotional toll?

Thanks, any help is appreciated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×